English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 49199/83642 (59%)
造訪人次 : 7093433      線上人數 : 57
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/20604


    題名: Characterizations of generalized mixtures of geometric and exponential distributions based on upper record values
    作者: 吳忠武;Wu, Jong-wuu
    貢獻者: 淡江大學統計學系
    關鍵詞: Characterization;Record values;Conditional expectation;Failure rate;Difference equations;Differential equations;Generalized mixtures of geometric;distribution;Generalized mixtures of exponential distribution
    日期: 2001-01-01
    上傳時間: 2009-11-30 12:53:27 (UTC+8)
    出版者: Springer
    摘要: Let XU(1) < XU(2) < ... < XU(n) < ... be the sequence of the upper record values from a population with common distribution function F. In this paper, we first give a theorem to characterize the generalized mixtures of geometric distribution by the relation between E[(XU(n+1)-XU(n)2¦XU(n)=x and the function of the failure rate of the distribution, for any positive integer n. Secondly, we also use the same relation to characterize the generalized mixtures of exponential distribution. The characterizing relations were motivated by the work of Balakrishnan and Balasubramanian (1995).
    關聯: Statistical Papers 42(1), pp.123-133
    DOI: 10.1007/s003620000045
    顯示於類別:[統計學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 大小格式瀏覽次數
    index.html0KbHTML21檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋